Letter to the Editor
Case series: extrapyramidal symptoms associated with use of aripiprazole in older adults
Version of Record online: 4 OCT 2013
Copyright © 2013 John Wiley & Sons, Ltd.
International Journal of Geriatric Psychiatry
Volume 28, Issue 11, pages 1208–1210, November 2013
How to Cite
Sweeney, E. B. and Lawlor, B. A. (2013), Case series: extrapyramidal symptoms associated with use of aripiprazole in older adults. Int. J. Geriat. Psychiatry, 28: 1208–1210. doi: 10.1002/gps.3964
- Issue online: 4 OCT 2013
- Version of Record online: 4 OCT 2013
- Manuscript Accepted: 6 FEB 2013
- Manuscript Revised: 1 FEB 2013
- Manuscript Received: 20 DEC 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.